# SDR DALA2017102307714

- Difficulty date: October 20, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 70,153 hours, 51,837 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Pulled
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE PINS PULLED.  R & R L1 DOOR SLIDE IAW AMDS 2561-4964.
